# SDR AU510001469

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 1051300001
- Condition: Cracked
- Location: Aileron
- Part time: 10,554 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH AILERONS PNO 105-130000-1 (LH) AND PNO 105-130000-2 (RH) SPARS AND DOUBLER BRACKETS CRACKED AT PUSHROD SUPPORT BRACKETS. (CASA# 510001469)
